MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR
Model Number 382007030
Medical Device Problem Codes No Apparent Adverse Event (3189); Activation Failure (3270)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The filter did not open after release(cc# (b)(4), and was taken out with our three-ring trap, and additional equipment needed to be compensated.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.After third notification, sample was not returned to argon.The complaint was closed.No corrective required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
The filter did not open after release (cc#: 14855), and was taken out with our three-ring trap, and additional equipment needed to be compensated.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16454398
Report Number0001625425-2023-00976
Device Sequence Number17611259
Product Code MMX
UDI-Device Identifier20886333003994
UDI-Public20886333003994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number382007030
Device Catalogue Number382007030
Device Lot Number11374942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown